# SDR GTIA2023071737336

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,558 hours, 5,689 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT, DIRTY SOCK SMELL FROM 10,000FT TO TOUCHDOWN-PFM'D ENG RUN #1 & 2 WITH BOTH PACKS ON EACH. C/O AIR AIR TACER. NO SMELLS/ORDORS DETECTED AT THIS TIME. OK FOR FURTHER SVC.
